# SDR SWAA2015112546467

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 27,961 hours, 16,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE LOWER SILL CUT OUT Z ANGLE CRACKED AT BS 303.  R & R Z ANGLE IAW SRM.
